# SDR SIMA202003021001

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 10,408 hours, 6,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012981
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AND FWD EMERGENCY LIGHTS FAILED TO STAY ON DURING A TEST OF THE EMERGENCY LIGHTS POWER SUPPLIES.-C/A-FOUND L1 DOOR AND FWD EMERGENCY-LIGHTS INOP DURING A TEST OF THE EMERGENCY LIGHTS POWER SUPPLIES. REMOVED AND REPLACED LH FWD  EMERGENCY-LIGHT POWER UNIT IAW AMM 33-50-01 OPC GOOD
